# SDR MASA98190

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flexshaft
- Part number: 857SD100161
- Condition: Malfunctioned
- Location: Lt Te Flap
- Component: 852D10011
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HPN/PHL - FLT 5807 - ON APPROACH TO PHL, A FLAP FAIL CAUTION MESSAGE ILLUMINATED.  THE CREW DECLARED AN EMERGENCY DUE TO LANDING REQUIREMENTS, AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED AND LUBED THE FLAP FLEXSHAFT, AND C/W AD 98-20-01. OPS CHECK GOOD, AIRCRAFT WAS RETURNED TO SERVICE.  (X)
